Print Topic - Archive

BTD Forums  /  Supp Right For Your Type  /  Polyvite A
Posted by: Kenks, Thursday, January 12, 2012, 1:43pm
Has anyone experienced any side effects on Polyvite A?

Whilst on it I feel light-headed, have got 'a foggy' brain and a rather poor short term memory. Now, I do ocassionally suffer from the above symptoms anyway but only occassionally and potentially due to my hormone imbalance. However, they do get worse and are constantly present when I'm on Polyvite A.

In addition I wanted to add these to my supplement list: NAC, Bacopa Monnieri and Betain HCl (when consuming animal protein).  :-/
Any feedback is very much appreciated.

With thanks in advance!



Posted by: cajun, Thursday, January 12, 2012, 10:53pm; Reply: 1
I have taken Polyvite A for about 2 years and have not had any negative reaction.
Could your problems be from a different supplement?
Posted by: Lola, Thursday, January 12, 2012, 11:03pm; Reply: 2
Quoted Text
Bacopa Monnieri


that might be the one giving you trouble.....an adaptogen......avoid it for a while, then reintroduce and note reaction in a log......you might come up with some answers
Posted by: Lola, Thursday, January 12, 2012, 11:08pm; Reply: 3
Cortiguard (Bacopa monnieri)
('Brahmi') is an Ayurvedic botanical with apparent anti-anxiety, anti-fatigue, and memory-strengthening effects.
http://www.4yourtype.com/prodinfo.asp?number=NP006
or your other supplements might have avoids.....check ingredient list

http://www.dadamo.com/protocols/13.html
http://www.dadamo.com/protocols/5.html
http://www.dadamo.com/protocols/23.html
http://www.dadamo.com/protocols/15.html
all great protocols ......
Posted by: Kenks, Saturday, January 14, 2012, 9:05pm; Reply: 4
Thanks Cajun, Lola - will check the ingredient list.

Cheers
Posted by: Lola, Saturday, January 14, 2012, 9:47pm; Reply: 5
:)
Print page generated: Wednesday, July 30, 2014, 11:39pm